| Catalog Number |
1804400-28 |
| Medical Device Problem Codes |
Inflation Problem (1310); Deformation Due to Compressive Stress (2889); Difficult to Advance (2920)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/12/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no similar incidents from this lot.The investigation determined the reported difficulties appear to be related to circumstances of the procedure.There is no indication of a product quality issue with respect to manufacture, design or labeling.
Event or Problem Description
It was reported that the procedure was to treat a lesion located in the left anterior descending coronary that was mildly calcified and moderately tortuous.The xience skypoint des 4.00 x 28 rx stent delivery system (sds) was advanced and resistance was noted during advancement to the lesion.The sds balloon was inflated but the stent could not completely be implanted as the stent shaft was bent.A new stent was used and implanted and the procedure was completed.There were no adverse patient effects and there was no reported clinically significant delay in the procedure.No additional information was provided.